The $\mathrm{Pd}^{111*}$ isomer
Doklady Akademii Nauk, Tome 113 (1957) no. 4, pp. 773-776
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_113_4_a13,
author = {B. G. Dzantiev and V. N. Levkovskiǐ and A. D. Malievskii and M. V. Serdobov},
title = {The $\mathrm{Pd}^{111*}$ isomer},
journal = {Doklady Akademii Nauk},
pages = {773--776},
year = {1957},
volume = {113},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_113_4_a13/}
}
B. G. Dzantiev; V. N. Levkovskiǐ; A. D. Malievskii; M. V. Serdobov. The $\mathrm{Pd}^{111*}$ isomer. Doklady Akademii Nauk, Tome 113 (1957) no. 4, pp. 773-776. http://geodesic.mathdoc.fr/item/DAN_1957_113_4_a13/